MAUDE Adverse Event Report: FERNO Transcend Stair Chair w/Trx

FERNO Transcend Stair Chair w/Trx
Model Number 0731402
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Transcend Stair Chair w/Trx
Common Device Name
Transcend Stair Chair w/Trx
Manufacturer (Section D)
FERNO
70 weil way
wilmington OH 45177
Manufacturer (Section G)
FERNO
70 weil way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 weil way
wilmington, OH 45177
+1(937)283-2900
MDR Report Key50168260
Report Number1523574-2026-00083
Device Sequence Number5252794
Product Code FPP
UDI-Device Identifier00190790004057
UDI-Public(01)00190790004057(11)260219
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0731402
Device Catalogue Number0731402
Device Lot NumberM252420
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown